en
Scientific article
Open access
English

Solving nonlinear multicommodity flow problems by the analytic center cutting plane method

Published inMathematical Programming, vol. 76, no. 1, p. 131-154
Collection
  • Open Access - Licence nationale Springer
Publication date1997
Citation (ISO format)
GOFFIN, Jean-Louis et al. Solving nonlinear multicommodity flow problems by the analytic center cutting plane method. In: Mathematical Programming, 1997, vol. 76, n° 1, p. 131–154. doi: 10.1007/BF02614381
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0025-5610
349views
220downloads

Technical informations

Creation11/23/2018 9:23:00 AM
First validation11/23/2018 9:23:00 AM
Update time03/15/2023 1:54:27 PM
Status update03/15/2023 1:54:27 PM
Last indexation02/12/2024 12:57:01 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack